# SDR ASOA2015091313788

- Difficulty date: September 13, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 30,114 hours, 21,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9 AND AT FS 613 IS CORRODED.  SEAT RAIL AT LBL9, AT FS 565-661+8.40 IS CORRODED BEYOND LIMITS IAW REO 670-53-00-013.  R & R SEAT RAIL AT LBL9, FS 565-661+8.40 IAW AMM 53-00-49-000-801-A03 & AMM 53-00-49-400-801-A03.
